On a family of function spaces invariant with respect to singular linear operators
Doklady Akademii Nauk, Tome 213 (1973) no. 3, pp. 529-531
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_213_3_a7,
author = {Kh. Sh. Mukhtarov},
title = {On a family of function spaces invariant with respect to singular linear operators},
journal = {Doklady Akademii Nauk},
pages = {529--531},
year = {1973},
volume = {213},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_213_3_a7/}
}
Kh. Sh. Mukhtarov. On a family of function spaces invariant with respect to singular linear operators. Doklady Akademii Nauk, Tome 213 (1973) no. 3, pp. 529-531. http://geodesic.mathdoc.fr/item/DAN_1973_213_3_a7/